Top answers from doctors based on your search:
Disclaimer

aleve dosage by weight

A 30-year-old male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
For childern: For adults they are standard doses based usually on a 70 kg man. Always best to look up doses and double check them each time anyway.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Standard: There is no benefit for taking more than 600 mg 3 times a day or 500 mg 2 times a day even for a person of your size. If the NSAIDs are not helping c ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Yes, however: Yes, there are no significant interactions between Dayquil and Aleve. I do not know why you are taking these though with you taking Dayquil am guessi ... Read More
A 35-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
2: Aleve is 220mg naproxen. Usual dose= 2 pills a day.
1
1 thank
A 24-year-old female asked:
Dr. Michael Roman
26 years experience Internal Medicine
Yes: You can take the alleve until you get the prescription from your doctor
A female asked:
Dr. Sewa Legha
50 years experience Medical Oncology
Aleve (naproxen) won't help: Nothing can slow/delay a menstrual period(mother nature rules!). But if you want to try, use the stuff available over the counter which is usually of ... Read More
A 36-year-old member asked:
Dr. Einar Ottestad
19 years experience Pain Management
250: ~250 mg every 8-12 hours.
1
1 thank
A 58-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Depends on your heal: All medicines need to be monitored. In general the dose is 500mg twice a day. The safety depends on your health, kidney function, blood pressure, age ... Read More
3
3 thanks
A 27-year-old female asked:
Dr. Brandon Macy
41 years experience Podiatry
Probably not: Most likely the worst that would happen would be an upset stomach. It also depends on the amount in the pill. 375 mg. would be less likely to cause ... Read More
A 29-year-old female asked:
Dr. Vahe Yetimyan
51 years experience General Practice
You do not need: to wait . Follow the instructions on the label of the medications bottles.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month